If I remember correctly; Isn't your brother one of the people who helped you quit? Why are you pissed at him-- He's just doing what you were...
About the medication called "Concerta" you mentioned-- I have NO IDEA what it is... Sounds like a sleepng pill to me!
HELP US OUT HERE, MrMichael67!!
yea, he tried to help me quit, but come to find out, I think he was taking most of the vikes and still is!! Im pissed because its almost impossible for him to tell me the truth. I tell him everything that I have done and what I do, but he just lies and expects me to believe him...................... you know what I mean?
I did a search on Concerta and came up with the following:
thanks, i found that as well, however, it wouldn't mention anything about addiction, you know? thats why I was hoping someone here had some experience with it.............
Hi there. I just wanted to say, times likes these are very hard but don't get "pissed" at your brother. BE THERE for him and help him through this. He has a problem just like we all do or we all had (including you if I'm not mistaken) ..... Support him and give him advice, I'm going through the same thing he is , I've been clean off of percocet for 17 days now and it is FAR from easy. Good luck to you and your brother, keep praying!
hi- I just would like to ask a few questions.
Does your brother truly have ADHD or ADD? I am asking this because from my experience working in the field. People who do not have ADHD or ADD will get very high from ritalin or concerta because the brain does not need to be balanced. A person whom takes this med and does not need it will be productive, happy, alert, etc. However, someone who needs it will be normal. Just an example, I take Zoloft for depression because I need it and one day my roommate took one for the hell of it and she felt like ****! Why? because she was not depressed nor did she have a chemical balance.
Anyway, I am not sure of your story nor your brothers, however, he may be clean and is using this as a subsitute or he is not. I am not sure only you will really know. I do think and correct me if I am wrong you being upset is a form of jealously. I did read your post the other day and you are having a tough time. I went through and still going through the same thing. I would love to take a vicodin and I am jealous of my dads wife who is on them for herniated discs. BUT I know I cannot control it. Remember that you are doing the right thing. If you can be there for your brother and remember the two of you are from the same household and are trying to get rid of emotional pain. Ask him to go to a meeting with you. But remember you need to take care of you! Remember the declaration of self esteem "I am me and I am okay".
Only you can do this! Jealously is a shitty thing, however, it is not healthy.If you want to e-mail me you can sweetie I am here for you. ***@****
Take care of you, T
I know that the med Concerta is definately used for ADHD...my thoughts about it being addictive are that it probably IS!! As with any med that is used to treat ADD and ADHD...I have first hand experience with the ADD/ADHD thing because my little cousin is that and a whole bunch of other things!! He has been diagnosed with being Bi-polar..ADD and ADHD....suicidal and anything else you could imagine (the list goes on and on)!! I will tell you though GWH...that you need to catch him when he is sober...well at least try...and sit down with him and try to help him like he helped you? I am not sure if he is willing or if he is so far gone that he won't relate...but it is WORTH a shot!! It is hard, I know, but you love him, right? Well then sit him down and LAY IT ALL OUT FOR HIM!!! Set him straight...tell him that you are no dummy and that you know what he is doing!! I wanted to know if you guys are living under the same roof? If you are not...this whole thing may be a little harder than if you were living together!! Let me know...actually let all of us know what is going on...keep us posted and I will pray for him...so that he may see the light!!!!! Laters
They are the same thing! Both methylphenidate.
Concerta is simply extended-released Ritalin. The tablets look like pellets of rabbit food though.....
thanks for the info, thats what i"m starting to gather........
We live under the same roof, and I get very irritable because he becomes very talkative, very energetic, loving etc. so that he is so noticable its ridiculous. I want to be happy for him but it sucks because I know hes all doped up.......... so I think your right, we need a little space, but oh well, hes my brother, i love him to death, i just have to deal with him.
I am sorry if I was not correct, however, I did say correct me if I am wrong. Is your brother older or younger? That may help but it is obvious you love him very much and want to see the best for him. I too get caught up with family issues and forget about me. You have been doing so well and you need to continue that road as for your brother he will listen when he is ready. My family drove me crazy forever telling me I had a problem and I would deny it. What I did do was pray that god would help me stop, everynight for months and it worked. If you believe in god I would pray for him as well as I will pray for your brother.
Again, sorry if I upset you that was not my intention. :)
I pray all the time, but i'm starting to think that if you want something done, or you want to change then you need to do it, because praying hasn't really gotten me anywhere........... I don't know......... no offense taken by your post, i have been in one of my "pissy" moods.............
Its ok to be pissy, ****! right now we are all struggling through the worst times in our lives. Hang in there sweetie you have a whole life to live. I will pray for you :) Once I did hear that if you pray for others and not yourself things happen. However, if you just pray for yourself, suppossedly nothing happens. Keep it in mind.. Take care of yourself and I wish you happiness in your relationship.